# SDR USAA920081472

- Difficulty date: July 21, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 0931
- Aircraft time: 35,322 hours, 14,395 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL-C7- MAJOR REPAIR - EXCESSIVE PLAY ON HINGE NR 4 OF RUDDER.  REPLACED NR 4 HINGE FITTING NR 4 AT RIB NR 6, HORIZONTAL STABILIZER STATION 2632 IAW A319 AMM27-21-00.  (S)
